# SDR USAA20100719SB119

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED SEAT ROW 20 LEFT EMERGENCY LIGHT WIRE BROKE LOOSE FROM TERMINAL.  MAINTENANCE REPLACED SPLICE.  OPERATIONAL CHECK GOOD.  REF: SWPM 20-30-12, WDM 33-51-41, SR 33-074.
